CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 1, 页码: 17
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhang, Shuo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
elliptic equation  mixed finite element method  optimal control problem  optimal preconditioner  
Information processing structures and decision making delays in MRP and JIT 期刊论文
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2017, 卷号: 188, 页码: 41-49
Authors:  Wang, Hui;  Gong, Qiguo;  Wang, Shouyang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Production control system  Information processing structure  Decision making delay  MRP  JIT  
The Mock LISA Data Challenges: from Challenge 1B to Challenge 3 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2008, 卷号: 25, 期号: 18, 页码: 20
Authors:  Babak, Stanislav;  Baker, John G.;  Benacquista, Matthew J.;  Cornish, Neil J.;  Crowder, Jeff;  Larson, Shane L.;  Plagnol, Eric;  Porter, Edward K.;  Vallisneri, Michele;  Vecchio, Alberto;  Arnaud, Keith;  Barack, Leor;  Blaut, Arkadiusz;  Cutler, Curt;  Fairhurst, Stephen;  Gair, Jonathan;  Gong, Xuefei;  Harry, Ian;  Khurana, Deepak;  Krolak, Andrzej;  Mandel, Ilya;  Prix, Reinhard;  Sathyaprakash, B. S.;  Savov, Pavlin;  Shang, Yu;  Trias, Miquel;  Veitch, John;  Wang, Yan;  Wen, Linqing;  Whelan, John T.
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
The Schwarzian derivative in several complex variables IV 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 8, 页码: 809-819
Authors:  Gong, S;  Yu, QH;  Zheng, XA
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  linear fractional mapping  
The Schwarzian derivative in several complex variables (III) 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 2, 页码: 158-171
Authors:  Gong, S;  Zheng, XA;  Yu, QH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
cross ratio  Schwarzian derivative  regular trajectory  
The Schwarzian derivative in several complex variables (II) 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1998, 卷号: 19, 期号: 1, 页码: 1-8
Authors:  Gong, S;  Yu, QH;  Zheng, X
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Schwarzian derivative  classical domain  linear fractional mapping  
Schwarzian derivative in Kahler manifolds .2. 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 1, 页码: 30-36
Authors:  Gong, S;  Yu, QH;  Na, JS
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
Schwarzian derivative  immersion  embedding  
The Schwarzian derivative of C-n 期刊论文
CHINESE SCIENCE BULLETIN, 1995, 卷号: 40, 期号: 22, 页码: 1873-1874
Authors:  Yu, QH;  Gong, S
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Schwarzian derivative  linear fractional transformation  local biholomorphic mapping  
THE SCHWARZIAN DERIVATIVE IN KAHLER-MANIFOLDS 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY & TECHNOLOGICAL SCIENCES, 1995, 卷号: 38, 期号: 9, 页码: 1033-1048
Authors:  GONG, S;  YU, QH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SCHWARZIAN DERIVATIVE  KAHLER MANIFOLD  HOLOMORPHIC MAPPING  
THE GROWTH AND 1/4-THEOREMS FOR STARLIKE MAPPING IN BP 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1990, 卷号: 11, 期号: 1, 页码: 100-104
Authors:  YU, QH;  WANG, SK;  GONG, S
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30